Alert archive / Pennsylvania / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2020, 4:10 PM EDT for Philadelphia County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2020, 4:10 PM EDT (20:10 UTC)
- Expired
- Jun 20, 2020, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364
WWUS81 KPHI 202010
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
410 PM EDT Sat Jun 20 2020
PAZ071-104-106-202045-
Lower Bucks-Eastern Montgomery-Philadelphia-
410 PM EDT Sat Jun 20 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...SOUTH
CENTRAL BUCKS AND PHILADELPHIA COUNTIES...
At 409 PM EDT, a strong thunderstorm was located over Germantown, or
over Philadelphia, moving north at 10 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Philadelphia, Palmyra, Hatboro, Ambler, Jenkintown, Narberth,
Rockledge, Abington, Langhorne, Bryn Athyn, Ivyland, Wissinoming,
Feasterville-Trevose, Willow Grove, Germantown, Northeast
Philadelphia, Center City, Feasterville, Tacony and Holmesburg.
This includes the following highways...
Pennsylvania Turnpike between mile markers 336 and 353.
Interstate 95 in Pennsylvania between mile markers 23 and 29.
Interstate 76 in Pennsylvania between mile markers 336 and 342.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3997 7508 3996 7513 4000 7528 4024 7521
4018 7489
TIME...MOT...LOC 2009Z 197DEG 10KT 4005 7515
$$
NCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:26 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 20, 3:26 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 326 PM EDT Sat Jun 20 2020 .SYNOPSIS... A weak mid-level low will drift slowly off the coast of the Mid- Atlantic this weekend with lee troughing developing in its wake. Through the middle of next week a series of upper level disturbances will bring periodic chances for storms. A cold front is forecast to move through the eastern U.S. late in the week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Numerous showers and thunderstorms continue across the DELMARVA this afternoon with coverage slowly increasing over NJ and southeast PA. In the upper levels of the atmosphere the low resides over eastern PA with a shear axis extending northeast towards Caribou. Accompanying the low pressure is weak height falls across NJ and DE (only about 20 m or so). At the surface, a sea breeze moved inland across the DELMARVA and was the impetus for convective initiation. As of current, outflow near BWI has collided with the remnant cold pool from earlier convection over the DELMARVA. This has allowed for continued convective development. Also noted today was the weak mean steering flow (only around 10 kts or so). This will promote slow cell movement to the north. The propagation component (or cold pool motion) will likely play an important role today on where storms ended up moving (as already seen with storms over the DELMARVA). Further north into central NJ, coverage has also continued to expand with forecast soundings showing further destabilization. This is also the case in southeast PA. Overall, the best coverage (outside of the DELMARVA) looks to be in southeast PA or slightly further northwest than initially expected. As the afternoon progresses, coverage is forecast to increase over much of the region as MLCAPE values remain above 1000 J/kg. The primary threat with these storms will be heavy rainfall with a secondary threat of some gusty winds. This evening showers and thunderstorms will slowly decrease in coverage as day time heating is lost. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... On Sunday the shear axis will start to close off as the upper level low slowly exits the coastline. Weak differential anticyclonic vorticity advection will commence leading to weak subsidence which should make convective coverage much less Sunday compared to today. Also, forecast soundings are showing a weak cap in place around 850 MB. Still though, PWATs remain around 1.5" and an inland moving sea breeze over NJ and DE warrant at least chance PoPs. High temperatures will again be in the mid 80s. && .LONG TERM /MONDAY THROUGH SATURDAY/... Long range forecast looks on track and only minor adjustments were made to reflect latest guidance. A weak west-southwest midlevel flow will develop across the area on Monday. Low-amplitude perturbations will migrate east-northeast downstream of a positively-tilted trough in the central U.S. for the first half of the week. One perturbation will likely be well-timed with diurnal heating on Monday, with convection likely to develop in much of the Northeast/Appalachians by afternoon. Vertical wind shear will remain quite weak (< 20 kt 0-6 km bulk wind difference), but CAPE may be more pronounced in a relative sense, especially given that (1) midlevel drying will have occurred upstream of the midlevel low and (2) inverted-V profiles will likely develop via strong insolation by afternoon. As such, the risk of severe storms (albeit still low) may be a little higher than in prior days, as stronger convective cores may mix down negatively buoyant air via water loading processes more efficiently. Locally heavy rainfall remains a threat given weak tropospheric flow, as well. The environment changes little on Tuesday, and another weak perturbation may approach the Mid-Atlantic during the afternoon. Consensus of deterministic models suggests this perturbation may be somewhat farther west during peak heating than on Monday, which would likely result in sparser convective coverage in our area (higher to our west). That said, suspect at least scattered convection to develop again given strong insolation within ambient warm/moist low-level profiles. Given the sparser coverage and low-level flow that may become slightly more southwesterly, highs will be around 90F in the urban corridor. Models depict the approach of the larger-scale shortwave trough to the Great Lakes/Northeast Wednesday and Thursday. With a cold- frontal passage likely to occur some time during this period, chances for storms will be somewhat higher in its proximity. Additionally, the environment may become conducive to increased storm organization via modestly improving wind profiles. This appears to be the period of time when severe storms are most probable during the medium-range period. Temperatures in advance of the front will be hot, so Wednesday in particular may be another potential 90F day for portions of the area. Some cooling/drying may occur upstream of the front late in the week, but do not expect anything drastic. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through this evening...Prevailing VFR, however, scattered showers and thunderstorms are expected into the evening. Any storms could produce localized IFR conditions, and will likely be slow moving. Near the coast, including KACY, the risk for storms is lower. South to southeast winds, less mainly less then 10 kts. Best chance of seeing higher winds speeds will be at KACY. High confidence in overall trends. Tonight... Mainly VFR initially. Stratus development with associated MVFR/possibly IFR cigs is expected later in the night. Light south or southeast winds becoming light and variable or calm. Moderate confidence. Sunday...Prevailing VFR. Showers and thunderstorms are possible, but should be more widely scattered. Any storms could produce localized IFR conditions. South to southeast winds, less mainly less then 10 kts. High confidence in overall trends. Outlook... Sunday night through Thursday: Daily chances for showers/storms, primarily during the afternoon and evening, with brief restrictions likely in their proximity. Coverage will be scattered, so impacts at the terminals are not expected each day and will likely be fairly brief when a storm occurs. Mainly VFR outside of storms, though some sub-VFR is possible during the late overnight and early morning hours. Light south or southwest winds through the period. Moderate confidence. && .MARINE... Through tonight... Sub-SCA conditions are expected with seas 2 to 3 ft and winds S or SE at around 10 kt. Low stratus and fog is possible through this morning and again tonight. Outlook... Sunday through Thursday: Sub-advisory winds/seas expected. Periodic chances for showers/storms through the period (though the best chances are on land). The chances may be a little higher Tuesday through Thursday as a cold front slowly approaches the region. Rip Currents... With light winds and seas continuing, the risk for the formation of dangerous rip currents is expected to remain low through Sunday. && .EQUIPMENT... The NOAA Weather Radio All Hazards from Hibernia Park PA (WNG704) will remain off the air until further notice due to damage to the antenna during the June 3 derecho. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Franklin/Haines Near Term...Haines Short Term...Haines Long Term...CMS/Franklin Aviation...Franklin/Haines/Kruzdlo Marine...Franklin/Haines Equipment...PHI
Hazardous weather outlook, Jun 20, 3:16 PM EDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 316 PM EDT Sat Jun 20 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021- PAZ054-055-060>062-070-071-101>106-211930- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to develop this afternoon. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-211930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-211930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-020-022-023-027-211930- Western Monmouth-Ocean-Atlantic-Cape May-Southeastern Burlington- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 20, 2:57 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT Sat Jun 20 2020
NJZ017-018-PAZ070-071-201930-
Camden-Gloucester-Delaware-Philadelphia-
257 PM EDT Sat Jun 20 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...NORTH
CENTRAL GLOUCESTER...SOUTHWESTERN PHILADELPHIA AND SOUTHEASTERN
DELAWARE COUNTIES...
At 257 PM EDT, a strong thunderstorm was located over Deptford, or
near Gloucester City, moving north at 5 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Deptford, West
Deptford, Glassboro, Lindenwold, Bellmawr, Yeadon, Woodbury, Pitman,
Folcroft, Paulsboro, Magnolia, Westville, Woodbury Heights, National
Park, East Lansdowne and Brooklawn.
This includes the following highways...
New Jersey Turnpike between exits 2 and 3.
Interstate 95 in Pennsylvania between mile markers 9 and 21.
Interstate 76 in Pennsylvania between mile markers 345 and 351.
Interstate 76 in New Jersey between mile markers 0 and 3.
Interstate 295 in New Jersey between mile markers 16 and 33.
Interstate 676 in Pennsylvania near mile marker 1.
Interstate 676 in New Jersey between mile markers 0 and 4.
Atlantic City Expressway between mile markers 43 and 44.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7505 3975 7529 3997 7532 3995 7502
3994 7498
TIME...MOT...LOC 1857Z 184DEG 6KT 3982 7517
NCSpecial weather statement, Jun 20, 3:29 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
329 PM EDT Sat Jun 20 2020
NJZ017>019-PAZ070-071-202000-
Northwestern Burlington-Camden-Gloucester-Delaware-Philadelphia-
329 PM EDT Sat Jun 20 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHEASTERN GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHWESTERN
PHILADELPHIA AND EAST CENTRAL DELAWARE COUNTIES...
At 329 PM EDT, strong thunderstorms were clustered over National
Park, or over Gloucester City, moving north at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Deptford, Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr,
Yeadon, Woodbury, Pitman, Berlin, Palmyra, Folcroft, Paulsboro,
Magnolia and Westville.
This includes the following highways...
New Jersey Turnpike between exits 2 and 4.
Interstate 95 in Pennsylvania between mile markers 11 and 26.
Interstate 76 in Pennsylvania between mile markers 342 and 351.
Interstate 76 in New Jersey between mile markers 0 and 3.
Interstate 295 in New Jersey between mile markers 16 and 39.
Interstate 676 in Pennsylvania between mile markers 0 and 1.
Interstate 676 in New Jersey between mile markers 0 and 4.
Atlantic City Expressway between mile markers 40 and 44.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3969 7501 3967 7525 3968 7525 3968 7529
3998 7527 4000 7500 3998 7496 3993 7490
TIME...MOT...LOC 1929Z 184DEG 6KT 3988 7516
NCLocal storm report, Jun 20, 3:32 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD 1 NW EASTON 38.78N 76.08W
06/20/2020 TALBOT MD DEPT OF HIGHWAYS
FLOODING HAS CLOSED COMMERCE DRIVE. TIME
ESTIMATED FROM RADAR.
&&
TCDSpecial weather statement, Jun 20, 4:08 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
408 PM EDT Sat Jun 20 2020
NJZ013-019-020-027-202045-
Northwestern Burlington-Ocean-Western Monmouth-Southeastern
Burlington-
408 PM EDT Sat Jun 20 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN AND NORTHERN
BURLINGTON COUNTIES...
At 408 PM EDT, a strong thunderstorm was located over Presidential
Lakes Estates, or 21 miles west of Toms River, moving north at 10
mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Medford, Lumberton, Mount Holly, Bordentown, Presidential Lakes
Estates, Pemberton, Wrightstown, Leisuretowne, Jacksonville,
Georgetown, Presidential Lakes, Woodruff, Browns Mills, Jobstown,
Columbus, Cassville, Florence-Roebling, Medford Lakes, Fieldsboro and
Country Lake Estates.
This includes the following highways...
New Jersey Turnpike between exits 5 and 6, and between exits 7 and
7A.
Interstate 295 in New Jersey between mile markers 50 and 57.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3985 7448 3986 7491 4013 7477 4014 7476
4015 7472 4010 7436
TIME...MOT...LOC 2008Z 197DEG 10KT 3993 7459
NCLocal storm report, Jun 20, 4:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL CHERRY HILL TWP 39.93N 75.03W
06/20/2020 E0.70 INCH CAMDEN NJ PUBLIC
VIDEO OF PEA TO DIME-SIZE HAIL FALLING.
&&
TCDSpecial weather statement, Jun 20, 4:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
410 PM EDT Sat Jun 20 2020
PAZ071-104-106-202045-
Lower Bucks-Eastern Montgomery-Philadelphia-
410 PM EDT Sat Jun 20 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...SOUTH
CENTRAL BUCKS AND PHILADELPHIA COUNTIES...
At 409 PM EDT, a strong thunderstorm was located over Germantown, or
over Philadelphia, moving north at 10 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Philadelphia, Palmyra, Hatboro, Ambler, Jenkintown, Narberth,
Rockledge, Abington, Langhorne, Bryn Athyn, Ivyland, Wissinoming,
Feasterville-Trevose, Willow Grove, Germantown, Northeast
Philadelphia, Center City, Feasterville, Tacony and Holmesburg.
This includes the following highways...
Pennsylvania Turnpike between mile markers 336 and 353.
Interstate 95 in Pennsylvania between mile markers 23 and 29.
Interstate 76 in Pennsylvania between mile markers 336 and 342.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3997 7508 3996 7513 4000 7528 4024 7521
4018 7489
TIME...MOT...LOC 2009Z 197DEG 10KT 4005 7515
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:55 PM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| Jun 20, 12:32 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Jun 20, 2:57 PM EDT | Special Weather Statement | PHI | Gloucester | 33 min |
| Jun 20, 3:20 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 4 hr |
| Jun 20, 3:29 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 31 min |
| Jun 20, 3:34 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Jun 20, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 32 min |
| Jun 20, 4:08 PM EDT | Special Weather Statement | PHI | Burlington | 37 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | PHI | Hunterdon | 30 min |
| Jun 20, 5:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 33 min |
| Jun 20, 5:30 PM EDT | Special Weather Statement | PHI | Union | 15 min |
| Jun 20, 5:53 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 3 hr |
| Jun 20, 5:53 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 52 min |
| Jun 20, 2:19 PM EDT | Areal Flood Advisory | PHI | Chester | 2 hr |
| Jun 20, 4:09 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jun 20, 1:27 PM EDT | Special Weather Statement | PHI | Queen Anne's | 33 min |
| Jun 20, 2:00 PM EDT | Special Weather Statement | PHI | Caroline | 30 min |
| Jun 20, 2:35 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 25 min |
Nearby
Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.